# SDR REXA2016121302482

- Difficulty date: December 13, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 8869
- Aircraft time: 27,139 hours, 24,511 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Part number: 601R240295
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL PANEL 334AB IS GOUGED AND CRACKED.  LOCATED AND DRILLED NEW PANEL IAW SRM 51-40-11.
